# SDR AMTA200500151

- Difficulty date: February 6, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 15,860 hours, 5,359 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Track
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR LGT EXITING.  W/EVAC SLIDE ARMING LEVER IN ARMED POSITION AT SERVICE DOOR R1.  FOUND DEBRIS IN GIRT BAR TRACK.  REMOVED DEBRIS AND INSPECTED FOR DAMAGE.  NO DEFECTS NOTED AND OPS CHECK OK. (K)
